# SDR ARWA031355

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CARGO DOOR LATCH SUPPORT ANGLE CRACKED.  REMOVED, FABRICATED AND INSTALLED ANGLE IAW SRM 51-1-21, 51-3-0 AND 53-2-0.  (M)
